# SDR SWIA971685

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR DEICE LIGHT ILLUMINATED AFTER TAKEOFF WHEN SELECTED FOR DEICE POSITION.  RETURNED TO SLC.  REPLACED LEFT INLET PRESSURE SWITCH.  RAN ENGINE, OPS CHECKS GOOD.
